MathSciNet Relay Station
MathSciNet bibliographic data
MR2859238 32H02 (05A20 14P05 32H35 32V20)
Lebl, Jiří; Peters, Han Polynomials constant on a hyperplane and CR maps of hyperquadrics. Mosc. Math. J. 11 (2011), no. 2, 285–315, 407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement